Translator Disclaimer
March 2013 Getting more colors II
Todd Eisworth
J. Symbolic Logic 78(1): 17-38 (March 2013). DOI: 10.2178/jsl.7801020

Abstract

We formulate and prove (in ZFC) a strong coloring theorem which holds at successors of singular cardinals, and use it to answer several questions concerning Shelah's principle $Pr_1(\mu^+,\mu^+,\mu^+,cf(\mu))$ for singular $\mu$.

Citation

Download Citation

Todd Eisworth. "Getting more colors II." J. Symbolic Logic 78 (1) 17 - 38, March 2013. https://doi.org/10.2178/jsl.7801020

Information

Published: March 2013
First available in Project Euclid: 23 January 2013

zbMATH: 1275.03137
MathSciNet: MR3087059
Digital Object Identifier: 10.2178/jsl.7801020

Rights: Copyright © 2013 Association for Symbolic Logic

JOURNAL ARTICLE
22 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.78 • No. 1 • March 2013
Back to Top